# SDR AALA202408128677

- Difficulty date: August 9, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N335RT
- Make and model: Boeing 737823
- Aircraft serial: 44461
- Aircraft time: 11,677 hours, 4,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 41090
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS AT LEFT HAND SEATS ROWS 8 TO 15 FAIL TO ILLUMINATE WHEN TESTED AFTER CHARGING THE BATTERY. REMOVED AND REPLACED EMERGENCY POWER SUPPLU AT LOCATION M2335.
